MathSciNet Relay Station
MathSciNet bibliographic data
MR2166803 20D15 (17B30)
O'Brien, E. A.; Vaughan-Lee, M. R. The groups with order $p^7$ for odd prime $p$. J. Algebra 292 (2005), no. 1, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement